# SDR SWAA2022102162617

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 65,314 hours, 38,482 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GIRT BAR TRIM RING MISSING / [01] OK TO CONTINUE ON MEL 25-10-01; SP1B C/W.;[02] INSTALLED NEW TRIM RING REF AMM 25-66-01
